# SDR SWAA2023103010795

- Difficulty date: October 3, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Incorrect
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI REF REPAIR 8 X654575 INTERCOSTAL REPAIR DOES NOT CONFORM TO SRM (REPAIR ANGLE 3) 2023-594645<[01] REPLACED INTERCOSTAL WEB LOCATED BTW BS 294.5 TO BS 312 AND RBL 16 IAW B737-700 SRM 51-40-02 AND DRAWING 141A5400 SHEET 45 REV. A SEE INDIVIDUAL SIGN OFF BELLOW.;[02] REPLACED INTERCOSTAL WEB LOCATED BTW BS 294.5 TO BS 312 AND RBL 16 IAW B737-700 SRM 51-40-02 AND DRAWING 141A5400 SHEET 45 REV. A SEE INDIVIDUAL SIGN OFF BELLOW.;[03] REPLACED INTERCOSTAL WEB LOCATED BTW BS 294.5 TO BS 312 AND RBL 16 IAW B737-700 SRM 51-40-02 AND DRAWING 141A5400 SHEET 45 REV. A SEE INDIVIDUAL SIGN OFF BELLOW. AS RII
